# SDR R61A2025121800539

- Difficulty date: November 21, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 45,288 hours, 31,287 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066624001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO FR76 STR 24L-25L CORRODED SHEAR CLIP. AFT CARGO FR76 STR 24L-25L CORRODED SHEAR CLIP REMOVED AND REPLACED IAW SRM 51-41-01 WITH MADE PART REF DWG 170-66624-001.
